Acta Mathematica

Erratum to: Uniformization of Kähler manifolds with vanishing Bochner tensor

Yoshinobu Kamishima

Full-text: Open access

Note

The online version of the original article can be found at http://dx.doi.org/10.1007/BF02392648.

Article information

Source
Acta Math., Volume 195, Number 2 (2005), 265-266.

Dates
Received: 26 February 2004
Revised: 24 January 2006
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485891784

Digital Object Identifier
doi:10.1007/BF02588082

Rights
2005 © Institut Mittag-Leffler

Citation

Kamishima, Yoshinobu. Erratum to: Uniformization of Kähler manifolds with vanishing Bochner tensor. Acta Math. 195 (2005), no. 2, 265--266. doi:10.1007/BF02588082. https://projecteuclid.org/euclid.acta/1485891784


Export citation

References

  • Bryant, R. L., Bochner-Kähler metrics. J. Amer. Math. Soc., 14 (2001), 623–715.
  • Kamishima, Y., Uniformization of Kähler manifolds with vanishing Bochner tensor. Acta Math., 172 (1994), 299–308.
  • Webster, S. M., Pseudo-Hermitian structures on a real hypersurface. J. Differential Geom., 13 (1978), 25–41.